# SDR 99ZZZM386

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73163
- Make and model: Cvac 440
- Aircraft serial: 366
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Edc
- Part number: 2062301
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN.  DISCONNECTED ENGINE DRIVEN COMPRESSOR.  (M)
